Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/54365
Title: Deterministic and probabilistic neural nets with loops
Authors: Moreno-Díaz, R. 
Issue Date: 1971
Publisher: 0025-5564
Journal: Mathematical Biosciences 
URI: http://hdl.handle.net/10553/54365
ISSN: 0025-5564
DOI: 10.1016/0025-5564(71)90012-5
Source: Mathematical Biosciences[ISSN 0025-5564],v. 11, p. 129-136
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

11
checked on Sep 19, 2021

Page view(s)

24
checked on Sep 18, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.